# SDR FDEA201203211049

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5033
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON,  PP STA 174.3  BULKHEAD, CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 54-50-02, PAGE 105, DETAIL IV, FIG. 101. CAT "A", MAJOR REPAIR.
